Advertisement

Ukrainian Mathematical Journal

, Volume 30, Issue 2, pp 111–117 | Cite as

Generalized L-problem of moments and a method of solving it

  • I. V. Beiko
  • V. A. Gnatyuk
  • V. V. Moiko
Article
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. Bittner, “Optimization problems for moment inequalities and related problems of optimal control,” Z. Angew. Math. Mech.,55, 19–30 (1975).Google Scholar
  2. 2.
    A. G. Butkovskii, Methods of Control by Systems with Distributed Parameters [in Russian], Nauka, Moscow (1975).Google Scholar
  3. 3.
    J.-P. Laurent, Approximation and Optimization [Russian translation], Mir, Moscow (1975).Google Scholar
  4. 4.
    M. G. Krein and A. A. Nudel'man, The Problem of Markov Moments and Extremal Problems [in Russian], Nauka, Moscow (1973).Google Scholar
  5. 5.
    V. V. Moiko, “Numerical methods of solving the generalized approximation problem,” Preprint IM-76-19, Inst. Mat, Akad. Nauk Ukr. SSR, Kiev (1976).Google Scholar
  6. 6.
    Fan'-Tszi, “Minimax theorems,” in: Infinite Antagonistic Games [in Russian], Fizmatgiz, Moscow (1963), pp. 31–39.Google Scholar
  7. 7.
    V. O. Gnatyuk, “A numerical method of defining a best-fit polynomial,” Dopov. Akad. Nauk Ukr. RSS, Ser. A, No. 2, 116–120 (1970).Google Scholar
  8. 8.
    E. G. Gol'shtein, Duality Theory in Mathematical Programming [in Russian], Nauka, Moscow (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • I. V. Beiko
    • 1
    • 2
  • V. A. Gnatyuk
    • 1
    • 2
  • V. V. Moiko
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR
  2. 2.Kamenets-Podol'skii Pedagogic InstituteUSSR

Personalised recommendations